# SDR HNAA2019071700196

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 44,629 hours, 41,519 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK WARNING IN FLIGHT. FIX: RETIGHTENED FWD V-BAND CLAMP ON #2 ENG BLEED VALVE IN PYLON. RAN ENG 2 PLUS BLEED 2 FOR 30 MIN LEAK CHECK GOOD. OK FOR SERVICE.
